# SDR COMA9960465

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R130102
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON HAS 5 CHAFED PLACES ON LEADING EDGE ON TOP WHERE SEAL RIDES.  PERFORMED A MAJOR REPAIR TO 5 CHAFED PLACES ON RIGHT HAND AILERON IAW WVAC EO NR 601R-57-0265.
